# SDR DALA2022060103845

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION FLOORBEAM Y A LOCATED BTW FR72 TO FR73 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOORBEAM Y A LOCATED BTW FR72 TO FR73 AS PER A330 SRM 51-42-11. (2258674)
